Advertisement

Ukrainian Mathematical Journal

, Volume 40, Issue 1, pp 35–40 | Cite as

Some stabilization theorems for solutions of the Cauchy problem for Shilov-parabolic systems in classes of generalized functions

  • V. V. Gorodetskii
Article

Keywords

Generalize Function Cauchy Problem Stabilization Theorem 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    L. M. Gel'fand and G. E. Shilov, Some Questions of the Theory of Differential Equations [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    V. N. Denisov and V. D. Repnikov, “On stabilization of the solution of the Cauchy problem for parabolic equations,” Differents. Uravn.,20, No. 1, 20–41 (1984).Google Scholar
  3. 3.
    S. D. Éidelman, S. D. Ivasishen, and F. O. Porper, “Liouville theorems for parabolic systems in Shilov's sense,” Izv. Vyssh. Uchebn. Zaved., Mat., No. 6, 169–179 (1961).Google Scholar
  4. 4.
    S. D. Éidelman, Parabolic Systems [in Russian], Nauka, Moscow (1964).Google Scholar
  5. 5.
    S. D. Éidelman, “Liouville-type theorems and stability theorems for solutions of parabolic systems,” Mat. Sb.,44, No. 4, 481–509 (1958).Google Scholar
  6. 6.
    I. M. Gel'fand and G. E. Shilov, Spaces of Fundamental and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  7. 7.
    V. V. Gorodetskii, “The localization principle for solutions of the Cauchy problem for parabolic systems in the class of generalized functions of infinite order,” Differents. Uravn.,21, No. 6, 1077–1079 (1985).Google Scholar
  8. 8.
    V. D. Repnikov, “Some theorems on stabilization of the solution of the Cauchy problem for parabolic equations,” Dokl. Akad. Nauk SSSR,148, No. 3, 527–530 (1963).Google Scholar
  9. 9.
    Yu. N. Drozhzhinov, “Stabilization of solutions of the generalized Cauchy problem for an ultraparabolic equation,” Izv. Akad. Nauk SSSR, Ser. Mat.,33, No. 2, 368–379 (1969).Google Scholar
  10. 10.
    V. D. Repnikov and S. D. Eidelman, “Necessary and sufficient conditions for stabilization of the solution of the Cauchy problem,” Dokl. Akad. Nauk SSSR,167, No. 2, 298–301 (1966).Google Scholar

Copyright information

© Plenum Publishing Corporation 1988

Authors and Affiliations

  • V. V. Gorodetskii
    • 1
  1. 1.University of ChernovitsUSSR

Personalised recommendations